MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA QUADRA P FEMORAL STEMS; QUADRA-P SHORT NECK STD STEM SIZE 2

MEDACTA INTERNATIONAL SA QUADRA P FEMORAL STEMS; QUADRA-P SHORT NECK STD STEM SIZE 2
Model Number 01.12.252
Medical Device Problem Code Implant subsidence (4078)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 12/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
At about 2 months from primary, the patient came in reporting pain.Origin of the pain was identified in a fracture of the femur caused by stem subsidence.Currently, the surgeon does not plan to perform a revision surgery as stem seems stable and fracture should heal on its own.Walker and conservative weight bearing prescribed.
 
Additional Manufacturer Narrative
Batch review performed on 22-dec-2025.Lot: 2409915: (b)(4) items manufactured and released on 29-jul-2024 expiration date: 2029-07-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Clinical evaluation performed by clinical affairs department.A few weeks after primary cementless tha the stem subsides slightly and causes a small crack in the femur.The surgeon decided to take no surgical action and only prescribed controlled weight bearing.The poor quality of the images supplied does not allow to express an opinion on possible causes of subsidence, such as stem undersizing.We see no reason to suspect a faulty or defective implant at the origin of this adverse event.Root cause:based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.

Brand Name
QUADRA P FEMORAL STEMS
Common Device Name
QUADRA-P SHORT NECK STD STEM SIZE 2
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key24004374
Report Number3005180920-2026-00014
Device Sequence Number10239516
Product Code LZO
UDI-Device Identifier07630971243439
UDI-Public07630971243439
Combination Product (Y/N)N
PMA/510(K) Number
K192827
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.12.252
Device Lot Number2409915
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2025
Initial Report FDA Received Date01/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age75 YR
Patient SexFemale
Patient RaceWhite